# SDR 96FDEA00645

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER LOBE STRINGER NR 1 IS CRACKED HALF WAY THROUGH FS 1080.  CUT OUT DAMAGE AND INSTALLED SPLICE PER SRM 51-10-3.
